# SDR SWAA2016041450920

- Difficulty date: April 5, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 34,825 hours, 20,450 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR NR 2 STIFFENER CRACKED AT STAB STATION 92.70.  REPAIRED STIFFENER IAW SRM.
